# SDR QR9R2023080800005

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720759252
- Aircraft time: 3,484 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: C19267ZG12
- Part serial: 5655
- Condition: Intermittent
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CO-PILOTS NAV DISPLAY OPERATES INTERMITTENTLY. DISPLAY UNUSABLE - CONTINUOUSLY FLICKERS. REMOVED AND REPLACED SMD45H NVG IAW AMM 31-61-00, 4-2. MOC SUCCESSFULLY COMPLETED.
